| Catalog Number |
01.39.206 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 december 2019.Lot 163570: (b)(4) items manufactured and released on 25-jul-2016.Expiration date: 2021-07-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 2 years and 9 months, complaining of pain due to a loose stem.The surgeon revised the stem and head with another company's product and revised the liner with a medacta liner.The surgery was completed successfully.